# SDR AALA202201196328

- Difficulty date: December 20, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 16,771 hours, 6,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM28262
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW  DOOR 841 DOOR DAMPER EMERGENCY CYLINDER FAILED DAMPING FUNCTION TEST. REPLACED DAMPER PER AMM 52-11-14.
